# SDR SIMA200820704

- Difficulty date: July 23, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 15851
- Part serial: 1215
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3888 DURING CRUISE CREW REPORTED PARKING BRAKE LIGHT ON INDICATION WHILE IN FLIGHT SUBSEQUENTLY ON THE GROUND.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  NO PRESSURE NOTED ON PARKING BRAKE WHILE RELEASED.  REPLACED PRESSURE SWITCH EMERGENCY PARKING BRAKE IAW EMB AMM 32-44-07, OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (A)
